A British woman claims that the Oxford-AstraZeneca vaccine has left her looking like an alien.
Susie Forbes, 49, of Staffordshire in England, claims she sure felt like something out of this world in the wake of breaking out in skin infirmities following her immunization on March 18, Triangle News reports.
“It felt like I was an ‘Alien’ because there were bubbles coming out of my arm. It was horrific. My face was huge. I was a monster,” Forbes told Triangle News. “My daughter was texting me begging me to go to hospital.
“It’s destroyed me and destroyed my daughter. I’m going to have to live with this as I have scars on my body.”
The lady, who experiences Guillain-Barre disorder, an auto-resistant condition, and has had anaphylactic responses to penicillin and Stemetil, accepts she may have endured a limit response to the immunization.
The U.K’s. Medicines and Healthcare Regulatory Agency told the U.K. Sun around one out of 10 individuals will have results from the COVID-19 immunization, the majority of them probably weakness, cerebral pain or influenza like side effects.
Medical authorities told British media source that anybody with hypersensitivities who has had an anaphylactic response can in any case get the antibody yet anybody sensitive to its fixings ought to stay away from it.
It’s not known whether Forbes is allergic to the contents of the AstraZeneca vaccine. The woman is currently on a number of medications and was taking liquid morphine and codeine at the time of her jab.
Forbes blamed her doctors for not considering her health conditions before her vaccination. She claimed they simply said, “You’ll be OK.”
She said she began to panic after the adverse reaction and was given an allergy medication and steroids to combat it.
Triangle News did not receive comment from the Midlands and Lancashire Commissioning Support Unit, the organization that provided the vaccine to Forbes.